Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Further properties of certain classes of transfer functions. II

Author: A. H. Zemanian
Journal: Quart. Appl. Math. 19 (1961), 158-159
MSC: Primary 78.30
DOI: https://doi.org/10.1090/qam/134186
MathSciNet review: 134186
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Zemanian, Further properties of certain classes of transfer functions, Quart. Appl. Math. 18, 223-228 (1960) MR 0114548
  • [2] A. H. Zemanian, On transfer functions and transients, Quart. Appl. Math. 16, 273-294 (1958) MR 0102342

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.30

Retrieve articles in all journals with MSC: 78.30

Additional Information

DOI: https://doi.org/10.1090/qam/134186
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society